I don't know about tegretol making you Itch.I used to be on Tegretol but had to come off as It made me tired and feeling generally crappy.My hair also started thinning (don't want to worry you,It doesn't happen with everyone apparently lol),I am now on Lamictal and since being on this I am itching everywhere and am scratching until I bleed,but the worst of all Is my scalp Itches and I scratch,and It's funny how people on a bus see me and sit elswhere lol.Anyway I have'nt been much help but maybe someone else on the board may know something.
Tegretol can cause rashes. Only one of the rashes is a big deal. If you have a rash your doctor will need to look at it and determine if you need to get off the medication. This may pass as your body gets used to the medication.
i used to be on tegretol but i'm allergic to it. When i was first diagnosed in 1990 that was what they gave me. It made me brake out in rash and itch all over. So yes it can cause an itch. and it is something you should tell your doctor most definetly.
get better soon and keep me posted.
When I started on it years ago they warned me of the possibilities of rashes like someone else mentioned here..but I did not get them I think it might depend on the person.. I ended up with other things which caused problems in my bones.. after years of use. But if you are itching it probably is your body reacting to it and you should mention any side effects to your doctor. Hope this helps
Hello-i am new here-does anyone know about Tegretol being damaging to the liver-my son takes it and recently had an abnormal liver function come back after bloodwork-would like to find new med-please reply-Thanks!
I take Tegretol Retard for epilepsy and have had NO side effects no rashes or over itchiness i'm on 4 a day maybe a higher dose has more effect, as for the medication causing liver damage that is false as i have looked deeply into this matter being highly attached to it,